A member asked:

A year ago i was prescribed doxycycline for a sinus infection and it gave me unpleasant side effects and left me with unpleasant after effects, i've now been prescribed metronidazole and on the second day of use i'm feeling the same side effects start. a

A doctor has provided 1 answer
Dr. Philip Miller answered

Specializes in Family Medicine

Take the metronidazole on a very full stomach and call your prescribing physician. GI side effects are common with both.

Answered Sep 10, 2014

3.7k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...